# SDR QXEA0101649

- Difficulty date: October 7, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER WING FORWARD WING BOX AT STATION YW02.858 AND X374.500 THERE IS A CRACK IN THE WEB.  REPAIRED IAW RD 8-53-5437.
